Inverse Systems of R-closed Spaces
Mathematica balkanica, Tome 2 (1988) no. 2, p. 172
Cet article a éte moissonné depuis la source Mathematicac Balkanica website
@article{MABA_1988_2_2_a7,
author = {Ivan Lonchar},
title = {Inverse {Systems} of {R-closed} {Spaces}},
journal = {Mathematica balkanica},
pages = {172},
year = {1988},
volume = {2},
number = {2},
url = {http://geodesic.mathdoc.fr/item/MABA_1988_2_2_a7/}
}
Ivan Lonchar. Inverse Systems of R-closed Spaces. Mathematica balkanica, Tome 2 (1988) no. 2, p. 172. http://geodesic.mathdoc.fr/item/MABA_1988_2_2_a7/